# SDR ASOA2013071608682

- Difficulty date: June 24, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,168 hours, 22,879 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Part time: 995,256 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CORRODED BETWEEN FS 559.00+64 AND FS 559.00+80 AT RBL 9.  DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 53-51-43.   REMOVED FLOORBEAM CAP RBL 9 FS 559 TO FS 574 IAW SRM 51-42-06 AND 51-42-21.  LOCATED AND DRILLED NEW FLOORBEAM CAP, PN 601R-31119-9S IAW SRM 51-40-11.  INSTALLED FLOORBEAM CAP IAW REO 601R-53-61-4951.
